# SDR CALA2023111603403

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 94,130 hours, 22,693 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 569670
- Part serial: MX581400
- Condition: Damaged
- Location: Te Flap
- Part time: 94,121 hours, 22,691 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE AT 9K FT AFTER TAKEOFF. FLAPS STUCK AT 20 DURING RETRACT. SWITCHED TO ALTERNATE SYSTEM TO RETACT FULLY. PERFORM FIM 27-51-805, ON FSEU-1 FAULT MESSAGE (FLAP DISAGREE, MESSAGE # 305), MOVED FLAPS TO POS 1, TE FLAPS DESAGREE FAULT COMES IN TO VIEW & FLAPS DOESN''T MOVE, INSTALLED A NEW FSEU-1, NO HELP, REINSTALLED OLD ONE, PERFORM FIM 27- 51-808, UP TO FOUND RIGHT HAND FLAP TRANSMISSION BEHIND # 2 ENGINE TRIPPED , RESET NO HELP . LOG PAGE FLAGGED FOR SDR UPDATE -9 PART CHANGE PARTS USED: 1570032,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1570032 SN OFF 1400 MOTOR, HYD, FLA OFF 99-2758-9-0001 1400 ON 99-2758-9-0001 4561 MOTOR, HYD, FLA OFF 99-2758-9-0001 1400 ON 0000 SHEET 5, REPLACED RELAY K10095 NO HELP FOUND TE FLAP PDU HYDRAULIC MOTOR SHAFT SHEARED. R&R TE FLAP PDU HYDRAULIC MOTOR PER REF. AMM 27-51-27-422-012. OPS CHECK OK, ELECTRICALLY AMD HYDRAULICALLY. LUBED TE PDU PER REF. AMM12-21-09-603-121. MOVED FLAP TORQUE TUBES BY HAND WHILE LUBING. OPERATED SMOOTHLY.
